# SDR AALA202206173615

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 89,735 hours, 11,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING MAIN BASE VISIT FUNCTIONAL FLIGHT CHECK, AFTER TAKEOFF, DOOR LEAK SEQUEL AT 1R DOOR. REPAIRED DOOR SEAL PER AMM 52-09-00. PRESSURE LEAK CHECK GOOD PER AMM 05-51-24.
